# SDR ARWA20031102

- Difficulty date: November 14, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 64,845 hours, 18,978 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 1542511
- Part serial: B1608
- Condition: Sheared
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST-FLIGHT FOUND NR 3 MAIN WHEEL SHEARED OFF.  REMOVED AND REPLACED NR 3 MAIN WHEEL ASSEMBLY IAW MM 32-40-1.  ALSO, REMOVED AND REPLACED NR 4 MAIN WHEEL ASSEMBLY IAW MM 32-40-1.
